MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; MODULAR STEM

WALDEMAR LINK GMBH & CO. KG MEGASYSTEM-C; MODULAR STEM
Model Number 15-8522/62
Medical Device Problem Codes Fracture (1260); Off-Label Use (1494)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hyperextension and fracture of diaphyseal spacer.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Hyperextension and fracture of diaphyseal spacer.

Brand Name
MEGASYSTEM-C
Common Device Name
MODULAR STEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key15665114
Report Number3004371426-2022-00040
Device Sequence Number6470933
Product Code KRO
UDI-Device Identifier04026575383894
UDI-Public04026575383894
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number15-8522/62
Device Catalogue Number15-8522/62
Device Lot Number1610046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale